|Original language||English (US)|
|Pages (from-to)||54-69 (2004)|
|Journal||Siberian Advances in Mathematics|
|Publication status||Published - 2003|
Nikolaev, I. G. (2003). Approximation of a convex hypersurface with bounded positive specific scalar curvature [translated from it Proceedings of the Conference ``Geometry and Applications'' dedicated to the seventieth birthday of V. A. Toponogov (Russian) (Novosibirsk, 2000), 111--127, Ross. Akad. Nauk Sib. Otd., Inst. Mat., Novosibirsk, 2001; MR1858615]. Siberian Advances in Mathematics, 13(4), 54-69 (2004).